BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 4 >

Please use this identifier to cite or link to this item:

Title: Weierstrass Points with First Non-Gap Four on a Double Covering of a Hyperelliptic Curve II
Authors: Komeda, Jiryo
Ohbuchi, Akira
Keywords: Weierstrass Semigroup of a Point
Double Covering of a Hyperelliptic Curve
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 4, (2008), 771p-782p
Abstract: A 4-semigroup means a numerical semigroup whose minimum positive integer is 4. In [7] we showed that a 4-semigroup with some conditions is the Weierstrass semigroup of a ramification point on a double covering of a hyperelliptic curve. In this paper we prove that the above statement holds for every 4-semigroup.
Description: 2000 Mathematics Subject Classification: Primary 14H55; Secondary 14H30, 14J26.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 4

Files in This Item:

File Description SizeFormat
2008-771-782.pdf495.95 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License